Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Perforated ulcer and diverticulitis, have cholesterol. Had TIA. On aspirin and zantac. What should the dosage be?

I had a TIA so was put on several medications, including a coated baby aspirin and Zantac (because of a perforated ulcer and diverticulitis two years ago). The aspirin and Zantac are to be taken every day for the long-term, but I worry about Zantac long-term. Do you think there's any risk to just taking an enteric 81 mg aspirin by itself every day? ( I also was prescribed a cholesterol-lowering drug - Zetia 10 mg - and Atenolol 25 mg.) Thank you for your help.
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
,   ,   ,   ,   ,  
General & Family Physician 's  Response
Hi, thank you for posting at Health Care Magic.

In general your treatment is good, but I would say that it needs a change. Coated baby aspirin, Zetia and Atenelol are useful and necessary for your health. But to have a protection in your stomach you should change Zantac with Esomeprazolo(NEXIUM) 40mg -1 pill a day. You should change Zantac because NEXIUM is the best in your problem.
*Aspirine should be "Aspirin Protect".

I wish you a fast recover.
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor